Research Paper Functional analysis
1. Operator frame for $End_{\mathcal{A}}^{\ast}(\mathcal{H})$

M. Rossafi; S. Kabbaj

Volume 08, Issue 02 , Spring 2019, Pages 85-95

Abstract
  ‎Frames generalize orthonormal bases and allow representation of all the elements of the space‎. ‎Frames play significant role in signal and image processing‎, ‎which leads to many applications in informatics‎, ‎engineering‎, ‎medicine‎, ‎and probability‎. ...  Read More

Research Paper Fixed point theory
2. Generalized hyperstability of the cubic functional equation in ultrametric spaces

Y. ‎Aribou; H. Dimou; S. Kabbaj

Volume 08, Issue 02 , Spring 2019, Pages 97-104

Abstract
  ‎In this paper‎, ‎we present the‎ generalized hyperstability results of cubic functional equation in‎ ‎ultrametric Banach spaces using the fixed point method‎.  Read More

Research Paper Group theory and generalizations
3. Irreducibility of the tensor product of Albeverio's representations of the Braid groups $B_3$ and $B_4$

A. Taha; M. N. Abdulrahim

Volume 08, Issue 02 , Spring 2019, Pages 105-115

Abstract
  ‎We consider Albeverio's linear representations of the braid groups $B_3$ and $B_4$‎. ‎We specialize the indeterminates used in defining these representations to non zero complex numbers‎. ‎We then consider the tensor products of the representations of $B_3$ and the tensor products ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
4. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations

A‎. ‎M‎. ‎E‎. ‎ Bayoumi; M. A. Ramadan; M. Nili Ahmadabadi

Volume 08, Issue 02 , Spring 2019, Pages 117-126

Abstract
  ‎In this paper‎, ‎an accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations is proposed‎. ‎The convergence analysis of the algorithm is investigated‎. ‎We show that the proposed algorithm converges to ...  Read More

Research Paper General topology
5. Some topological properties of fuzzy strong b-metric spaces

T. Oner

Volume 08, Issue 02 , Spring 2019, Pages 127-131

Abstract
  ‎In this study‎, ‎we investigate topological properties of fuzzy strong‎ b-metric spaces defined in [13]‎. ‎Firstly‎, ‎we prove Baire's theorem for‎ ‎these spaces‎. ‎Then we define the product of two fuzzy strong b-metric spaces‎ ‎defined ...  Read More

Research Paper Linear and multilinear algebra; matrix theory
6. On the duality of quadratic minimization problems using pseudo inverses

D. Pappas; G. Domazakis

Volume 08, Issue 02 , Spring 2019, Pages 133-143

Abstract
  ‎In this paper we consider the minimization of a positive semidefinite quadratic form‎, ‎having a singular corresponding matrix $H$‎. ‎We state the dual formulation of the original problem and treat both problems only using the vectors $x \in \mathcal{N}(H)^\perp$ instead of the classical ...  Read More

Research Paper Functional analysis
7. Best proximity point theorems in 1/2−modular metric spaces

H. Hosseini; M. Eshaghi Gordji

Volume 08, Issue 02 , Spring 2019, Pages 145-158

Abstract
  ‎In this paper‎, ‎first we introduce the notion of $\frac{1}{2}$-modular metric spaces and weak $(\alpha,\Theta)$-$\omega$-contractions in this spaces and we establish some results of best proximity points‎. ‎Finally‎, ‎as consequences of these theorems‎, ‎we derive ...  Read More